# SDR SWAA2023050846598

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 22,762 hours, 10,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN MISSING A COVER<[01] INSTALLED NEW COVER REF MM 33-51-03;[02] THIS WAS ENTERED ON WRONG A/C. DISCREPANCY WAS FOR A/C 8683. ITEM WAS CLOSED AND UNABLE TO CANCEL.
